# SDR UALA2011112906562

- Difficulty date: November 28, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 75,966 hours, 21,915 cycles
- Engine: Pwa PW2037
- System (JASC): 3210 · Main Landing Gear
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DOORS EICAS AND LIGHT ABOVE HANDLE.  CREW REPORTED GEAR HANDLE PLACED IN UP POSITION PER QRH PROCEDURE,VIBRATION AND NOISE WENT AWAY AND "DOORS" LIGHT AND EICAS EXTINGUISHED.  CREW COULD NOT PINPOINT AREA OF VIBE-NOISE, BUT SUSPECT COMING FROM MAINS.  PERFORMED PSEU BITE TEST PER AMM, NO FAULTS NOTED.  ACCOMPLISHED MLG EXTENSION AND RETRACTION TEST AS PER AMM,  CHECKED GOOD.  VERFIFIED MLG DOORS FLUSH AND FAIR.
